Applications harmoniques entre graphes finis et un théorème de superrigidité
Séminaire de théorie spectrale et géométrie, Tome 14 (1995-1996), pp. 65-67.
@article{TSG_1995-1996__14__65_0,
     author = {Lebeau, \'Edouard},
     title = {Applications harmoniques entre graphes finis et un th\'eor\`eme de superrigidit\'e},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {65--67},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     year = {1995-1996},
     zbl = {0896.05056},
     mrnumber = {1721305},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1995-1996__14__65_0/}
}
TY  - JOUR
AU  - Lebeau, Édouard
TI  - Applications harmoniques entre graphes finis et un théorème de superrigidité
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1995-1996
DA  - 1995-1996///
SP  - 65
EP  - 67
VL  - 14
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1995-1996__14__65_0/
UR  - https://zbmath.org/?q=an%3A0896.05056
UR  - https://www.ams.org/mathscinet-getitem?mr=1721305
LA  - fr
ID  - TSG_1995-1996__14__65_0
ER  - 
Lebeau, Édouard. Applications harmoniques entre graphes finis et un théorème de superrigidité. Séminaire de théorie spectrale et géométrie, Tome 14 (1995-1996), pp. 65-67. http://www.numdam.org/item/TSG_1995-1996__14__65_0/

[Bas] H. Bass, Covering theory for graphs of groups, J.Pure Appl. Alg. 89 ( 1993) 3-47. | MR 1239551 | Zbl 0805.57001

[BH] M. Bridson, A. Haefliger, Metric spaces of nonpositive curvatitre, livre en préparation | Zbl 0988.53001

[BM] M. Burger, S. Mozes, CAT(-l) spaces, divergence groups and their commensurators, J.Am. Math. Soc, vol. 9, 1 ( 1996). | MR 1325797 | Zbl 0847.22004

[BK] H. Bass, R. Kulkarni, Uniform tree lattices, J.Amer. Math. Soc. 3 ( 1990), 843-902. | MR 1065928 | Zbl 0734.05052

[Cor] K. Corlette, Archimedian superrigidity and hyperbolic geometry. Ann. of Math. 135 ( 1992), 165-182. | MR 1147961 | Zbl 0768.53025

[ES] J. Eells, J. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 85 ( 1964), 109-160. | MR 164306 | Zbl 0122.40102

[Gao] Y. Gao, Superrigidiry for homomorphisms into isometry groups of non-proper CAT(-l) spaces, prépublication.

[GH] É. Ghys, P. De La Harpe, Sur les groupes hyperboliques d'aprèsMikhael Gromov, Birkhäuser, Boston 1990. | MR 1086648 | Zbl 0731.20025

[GP] M. Gromov, P. Pansu, Rigidity of lattices: an introduction, in Geometrie topology: recent developments, Montecatini Terme, 1990, LN 1504, 39-137. | MR 1168043 | Zbl 0786.22015

[GS] M. Gromov, R. Schoen, Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one, Publ. Math. IHES 76 ( 1992). 165-246. | EuDML 104083 | Numdam | MR 1215595 | Zbl 0896.58024

[Har] P. Hartman, On homotopic harmonic maps, Can. J. Math. 19, ( 1967), 673-687. | MR 214004 | Zbl 0148.42404

[Jos] J. Jost, Riemmannian geometry and geometric analysis,Universitcxt, Springer-Verlag 1995. | MR 1351009 | Zbl 0828.53002

[KS] N. J. Korevaar, R. Schoen, Sobolev spaces and harmonic maps for metric space targets,Comm. in Anal. and Geom., vol. 1,4 ( 1993), 561-659. | MR 1266480 | Zbl 0862.58004

[LMZ] A. Lubotzky, S. Mozes, R. J. Zimmer, Superrigidity of the commensurability groups of tree lattices, Comm. Math. Helv., 69 ( 1994), 523-548. | EuDML 140353 | MR 1303226 | Zbl 0839.22011

[Liu] Y. Liu, Density of the commensurability groups of uniform tree lattices, J. of Alg., 165 ( 1994). 346-359. | MR 1273278 | Zbl 0813.20024

[Los] J. E. Los, A variational calculas for automorphisms of free groups, prépublication Univ. Nice, janvier 1993.

[Mar] G.A. Margulis, Superrigidity for commensurability subgroups and generalized harmonic maps, prépublication.

[Pan] P. Pansu, Sous-groupes discrets des groupes de Lie: rigidité, arithméticité, Sém. Bourbaki, 46ème année, 1993-94, n° 778, Astérisque 227 ( 1995), Soc. math. Fr., 69-105. | EuDML 110194 | Numdam | MR 1321644 | Zbl 0835.22011